Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sufficient conditions for nonoscillation of a second order nonlinear differential equation


Authors: John R. Graef and Paul W. Spikes
Journal: Proc. Amer. Math. Soc. 50 (1975), 289-292
MSC: Primary 34C10
MathSciNet review: 0369808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a generalization of a variational theorem due to Leighton, the authors obtain sufficient conditions for the second order nonlinear differential equation $ (a(t)x')' + q(t)f(x) = r(t)$ to be nonoscillatory. Examples showing the necessity of certain hypotheses are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0369808-0
PII: S 0002-9939(1975)0369808-0
Keywords: Nonoscillation
Article copyright: © Copyright 1975 American Mathematical Society